# SDR ASOA201101470

- Difficulty date: August 6, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,313 hours, 27,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX WOULD NOT UNLATCH/OPEN.  PERFORMED OPS TEST OF PASSENGER DOOR.  DOOR OPS CHECKED GOOD IAW AMM 52-11-05.  NO DISCREPANCIES NOTED.  ACFT OK FOR SERVICE.
